Követés
Zoltán Daróczy
Zoltán Daróczy
Professor Emeritus, Institute of Mathematics, University of Debrecen
E-mail megerősítve itt: science.unideb.hu
Cím
Hivatkozott rá
Hivatkozott rá
Év
On measures of information and their characterizations.
J Aczél, Z Daróczy
13731975
Generalized information measures
Z Daróczy
Information and Control 16, 36-51, 1970
708*1970
Gauss-composition of means and the solution of the Matkowski-Sutô problem
Z Daróczy, Z Páles
Publ. Math. Debrecen 61 (1-2), 157-218, 2002
1182002
Über verallgemeinerte quasilineare Mittelwerte, die mit Gewichtsfunktionen gebildet sind
J Aczél, Z Daróczy
Publ. Math. Debrecen 10, 171-190, 1963
1141963
Über die Erweiterung der auf einer Punktmenge additiven Funktionen
Z Daróczy, L Losonczi
Publ. Math. Debrecen 14, 239-245, 1967
1051967
Charakterisierung der entropien positiver ordnung und der shannonschen entropie
J Aczél, Z Daróczy
Acta Mathematica Hungarica 14 (1-2), 95-121, 1963
911963
On functional equations involving means
Z Daróczy, Z Páles
PUBLICATIONES MATHEMATICAE-DEBRECEN 62 (3-4), 363-377, 2003
86*2003
Convexity with given infinite weight sequences.
Z Daróczy, Z Páles
Stochastica 11 (1), 5-12, 1987
841987
Univoque sequences
Z Daróczy, I Kátai
PUBLICATIONES MATHEMATICAE-DEBRECEN 42 (3-4), 397-407, 1993
791993
On the structure of univoque numbers
Z Daróczy, I Kátai
Publ. Math. Debrecen 46 (3-4), 385-408, 1995
651995
Über eine Klasse von Mittelwerten
Z Daroczy
Publ. Math. Debrecen 19 (21), 1-217, 1972
641972
Über den Vergleich von Mittelwerten
Z Daróczy, L Losonczi
Publ. Math. Debrecen 17, 289-297, 1970
601970
A mixed theory of information. I: Symmetric, recursive and measurable entropies of randomized systems of events
J Aczél, Z Daróczy
RAIRO. Informatique théorique 12 (2), 149-155, 1978
581978
On the measurable solution of a functional equation arising in information theory
Z Daróczy, A Járai
Acta Mathematica Hungarica 34 (1-2), 105-116, 1979
521979
On the measurable solutions of a functional equation
Z Daróczy
Acta Mathematica Hungarica 22 (1-2), 11-14, 1971
451971
A general inequality for means
Z Daróczy
aequationes mathematicae 7, 16-21, 1971
441971
On means that are both quasi-arithmetic and conjugate arithmetic
Z Daróczy, Z Páles
Acta Mathematica Hungarica 90 (4), 271-282, 2001
422001
Intervallfüllende Folgen und volladditive Funktionen
Z Daróczy, A Járai, I Kátai
Acta Sci. Math.(Szeged) 50 (3–4), 337-350, 1986
391986
Notwendige und hinreichende Bedingungen für die Existenz von nichtkonstanten Lösungen linearer Funktionalgleichungen
Z Daróczy
Acta Sci. Math. Szeged 22 (1961), 31-41, 1961
391961
0n comparison of mean values
Z Daróczy, Z Páles
Publ. Math. Debrecen 29, 107-115, 1982
371982
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20